MAUDE Adverse Event Report: MAKO Surgical Corp. MCK TIBIAL BASEPLATE-LM/RL-SZ 3; Prosthesis, knee patellofemorotibial, partial, semi-constrained, cemented, poly

MAKO Surgical Corp. MCK TIBIAL BASEPLATE-LM/RL-SZ 3; Prosthesis, knee patellofemorotibial, partial, semi-constrained, cemented, poly
Catalog Number 180603
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 07/15/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Due to factors such as the use of high-viscosity bone cement during implantation, the surgeon applied excessive impaction, resulting in a fracture of the tibial condyle.The procedure was completed by switching to total knee arthroplasty (tka).

Brand Name
MCK TIBIAL BASEPLATE-LM/RL-SZ 3
Common Device Name
Prosthesis, knee patellofemorotibial, partial, semi-constrained, cemented, poly
Manufacturer (Section D)
MAKO Surgical Corp.
3365 enterprise ave
weston FL 33331
Manufacturer (Section G)
MAKO Surgical Corp.
3365 enterprise ave
weston FL 33331
Manufacturer Contact
sanjana talathi
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key50251866
Report Number3005985723-2026-00416
Device Sequence Number10070660
Product Code NPJ
UDI-Device Identifier00848486000691
UDI-Public00848486000691
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K090763
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number180603
Device Lot NumberJ61673
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/15/2026
Initial Report FDA Received Date08/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown